Alert archive / Minnesota / Red Flag Warnings in 2011
Red Flag Warning 3, NWS Duluth, MN
NWS Duluth, MN issued this red flag warning at Nov 4, 2011, 4:59 AM CDT for 4 counties in Minnesota. It took effect at Nov 4, 2011, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2011, 4:59 AM CDT (09:59 UTC)
- In effect from
- Nov 4, 2011, 12:00 PM CDT
- Expired
- Nov 4, 2011, 5:42 PM CDT
- In force
- 6 hr
- Issued by
- NWS Duluth, MN
Counties Cass County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN
The radar
The Duluth radar (KDLH), 142 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 10.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2462 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
733 WWUS83 KDLH 040959 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 459 AM CDT FRI NOV 4 2011 ...FIRE WEATHER WATCH IN EFFECT FOR LOW HUMIDITIES AND GUSTY SOUTH WINDS FRIDAY ACROSS MOST OF NORTHEAST MINNESOTA... .A LARGE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE UPPER MIDWEST ON FRIDAY. THIS AIR MASS WILL BE PARTICULARLY DRY AND ALLOW AFTERNOON MINIMUM RELATIVE HUMIDITIES TO DROP INTO THE LOWER 20 PERCENT RANGE OVER MUCH OF NORTHEAST MINNESOTA. A SURFACE HIGH TO THE EAST AND AN APPROACHING LOW TO THE WEST WILL PRODUCE A STRONG SOUTH WIND ACROSS THE REGION...WITH GUSTS AS HIGH AS 30 MPH INTO NORTHEAST MINNESOTA. THE COMBINATION OF THESE WINDS AND HUMIDITIES ALONG WITH VERY DRY SURFACE CONDITIONS WILL PRODUCE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS. MNZ011-012-019-035>038-041100- /O.CAN.KDLH.FW.A.0002.111104T1700Z-111104T2300Z/ NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- NORTHERN AITKIN-SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE- 459 AM CDT FRI NOV 4 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR NORTHERN LAKE...NORTHERN COOK...SAINT LOUIS...CARLTON...PINE AND AITKIN COUNTIES... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE FIRE WEATHER WATCH. WINDS ARE NOT EXPECTED TO REACH RED FLAG WARNING CRITERIA THIS AFTERNOON. THEREFORE THE WATCH HAS BEEN CANCELLED. $$ MNZ010-018-025-026-033-034-041800- /O.UPG.KDLH.FW.A.0002.111104T1700Z-111104T2300Z/ /O.NEW.KDLH.FW.W.0003.111104T1700Z-111104T2300Z/ KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING- 459 AM CDT FRI NOV 4 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES FOR KOOCHICHING...ITASCA...CASS AND CROW WING COUNTIES... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG WARNING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...018... 025...026...033 AND 034. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE LOWER 50S. * IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.STATE.MN.US/FORESTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BERDES
4 follow-up statements
559 WWUS83 KDLH 041306 CCA RFWDLH URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE DULUTH MN 804 AM CDT FRI NOV 4 2011 ...RED FLAG WARNING IN EFFECT FOR LOW HUMIDITIES AND GUSTY SOUTH WINDS TODAY ACROSS PARTS OF NORTHEAST MINNESOTA... .A LARGE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE UPPER MIDWEST TODAY. THIS AIR MASS WILL BE PARTICULARLY DRY AND ALLOW AFTERNOON MINIMUM RELATIVE HUMIDITIES TO DROP INTO THE LOWER 20 PERCENT RANGE OVER SECTIONS OF NORTHEAST MINNESOTA. A SURFACE HIGH TO THE EAST AND AN APPROACHING LOW TO THE WEST WILL PRODUCE A STRONG SOUTH WIND ACROSS THE REGION AS WELL...WITH GUSTS AS HIGH AS 30 MPH INTO NORTHEAST MINNESOTA. THE COMBINATION OF THESE WINDS AND HUMIDITIES ALONG WITH VERY DRY SURFACE CONDITIONS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. MNZ011-012-019-035>038-041415- /O.CAN.KDLH.FW.A.0002.111104T1700Z-111104T2300Z/ NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- NORTHERN AITKIN-SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE- 804 AM CDT FRI NOV 4 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR NORTHERN LAKE...NORTHERN COOK...SAINT LOUIS...CARLTON...PINE AND AITKIN COUNTIES... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE FIRE WEATHER WATCH. WINDS ARE NOT EXPECTED TO REACH RED FLAG WARNING CRITERIA THIS AFTERNOON. THEREFORE THE WATCH HAS BEEN CANCELLED. $$ MNZ010-018-025-026-033-034-042130- /O.UPG.KDLH.FW.A.0002.111104T1700Z-111104T2300Z/ /O.NEW.KDLH.FW.W.0003.111104T1700Z-111104T2300Z/ KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING- 804 AM CDT FRI NOV 4 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES FOR KOOCHICHING...ITASCA...CASS AND CROW WING COUNTIES... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG WARNING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...018... 025...026...033 AND 034. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE LOWER 50S. * IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.STATE.MN.US/FORESTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BERDES/TENTINGER
923 WWUS83 KDLH 041609 AAA RFWDLH URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1109 AM CDT FRI NOV 4 2011 ...RED FLAG WARNING IN EFFECT FOR LOW HUMIDITIES AND GUSTY SOUTH WINDS TODAY ACROSS PARTS OF NORTHEAST MINNESOTA... .A LARGE RIDGE OF HIGH PRESSURE WILL BE IN PLACE OVER THE UPPER MIDWEST TODAY. THIS AIR MASS WILL BE PARTICULARLY DRY AND ALLOW AFTERNOON MINIMUM RELATIVE HUMIDITIES TO DROP INTO THE LOWER 20 PERCENT RANGE OVER SECTIONS OF NORTHEAST MINNESOTA. A SURFACE HIGH TO THE EAST AND AN APPROACHING LOW TO THE WEST WILL PRODUCE A STRONG SOUTH WIND ACROSS THE REGION AS WELL...WITH GUSTS AS HIGH AS 30 MPH INTO NORTHEAST MINNESOTA. THE COMBINATION OF THESE WINDS AND HUMIDITIES ALONG WITH VERY DRY SURFACE CONDITIONS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS TODAY. MNZ010-018-025-026-033-034-042300- /O.CON.KDLH.FW.W.0003.111104T1700Z-111104T2300Z/ KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING- 1109 AM CDT FRI NOV 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES FOR KOOCHICHING...ITASCA...CASS AND CROW WING COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...018... 025...026...033 AND 034. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 22 PERCENT. * TEMPERATURES...IN THE UPPER 40S AND LOWER 50S. * IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.STATE.MN.US/FORESTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TENTINGER
161 WWUS83 KDLH 042012 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 312 PM CDT FRI NOV 4 2011 ...RED FLAG WARNING IN EFFECT FOR LOW HUMIDITIES AND GUSTY SOUTH WINDS THIS AFTERNOON ACROSS PARTS OF NORTHEAST MINNESOTA... .RELATIVE HUMIDITIES WILL CONTINUE TO BE VERY LOW THIS AFTERNOON...INTO THE UPPER TEENS AND LOWER 20 PERCENT RANGE OVER SECTIONS OF NORTHEAST MINNESOTA. GUSTY SOUTH WINDS WILL ALSO CONTINUE ACROSS THE REGION AS WELL...WITH GUSTS AS HIGH AS 30 MPH OVER NORTHEAST MINNESOTA. THE COMBINATION OF THESE WINDS AND HUMIDITIES ALONG WITH VERY DRY SURFACE CONDITIONS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE REST OF THE AFTERNOON. MNZ010-018-025-026-033-034-042300- /O.CON.KDLH.FW.W.0003.000000T0000Z-111104T2300Z/ KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING- 312 PM CDT FRI NOV 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR BREEZY SOUTH WINDS AND LOW RELATIVE HUMIDITIES FOR KOOCHICHING...ITASCA...CASS AND CROW WING COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...018... 025...026...033 AND 034. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...VALUES AS LOW AS 18 TO 23 PERCENT. * TEMPERATURES...AROUND 50. * IMPACTS...FOR INFORMATION ON BURNING RESTRICTIONS...VISIT THE MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.STATE.MN.US/FORESTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TENTINGER
356 WWUS83 KDLH 042242 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 542 PM CDT FRI NOV 4 2011 ...RED FLAG WARNING HAS BEEN CANCELLED... .HIGH PRESSURE OVER THE CENTRAL GREAT LAKES AND LOW PRESSURE MOVING TOWARD THE MANITOBA LAKES HAS RESULTED IN GUSTY SOUTHWEST WINDS ACROSS OUR AREA...WITH STRONGEST WINDS WEST OF THE IRON RANGE TODAY. HUMIDITIES HAVE BEEN BELOW 25 PERCENT. THE SUN IS SETTING...WITH FALLING TEMPERATURES...RELATIVE HUMIDITES ARE RISING ABOVE 25 PERCENT...AND WILL CONTINUE TO RISE THROUGH THE NIGHT. WITH FALLING TEMPERATURES...THE LOWEST LEVELS ARE BECOMING SEPARATED FROM THE WINDS ALOFT...AND WIND GUSTS ARE NO LONGER EXPECTED TO EXCEED 25 MPH AT 20 FEET AGL. CONTINUED SOUTH WINDS WILL BRING LOW-LEVEL HUMID AIR FROM THE GULF OF MEXICO INTO THE AREA EARLY SATURDAY MORNING. MNZ010-018-025-026-033-034-042345- /O.CAN.KDLH.FW.W.0003.000000T0000Z-111104T2300Z/ KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING- 542 PM CDT FRI NOV 4 2011 ...RED FLAG WARNING IS CANCELLED FOR NORTH CENTRAL MINNESOTA FROM THE BRAINERD LAKES NORTHWARD THROUGH THE CHIPPEWA NATIONAL FOREST INTO THE RAINY RIVER VALLEY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE RED FLAG WARNING FOR NORTH CENTRAL MINNESOTA FROM THE BRAINERD LAKES NORTHWARD THROUGH THE CHIPPEWA NATIONAL FOREST INTO THE RAINY RIVER VALLEY. DECREASING WINDS AND INCREASING HUMIDITIES ARE REDUCING FIRE DANGER CONDITIONS FOR AREAS WEST OF THE IRON RANGE THIS EVENING. LOW LEVEL MOISTURE FROM THE GULF OF MEXICO WILL ARRIVE IN OUR AREA EARLY SATURDAY MORNING. $$ EOM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this red flag warning went out at Nov 4, 3:55 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Nov 4, 3:55 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
355 AM CDT FRI NOV 4 2011
.SHORT TERM...LATEST SURFACE ANALYSIS SHOWS A RIDGE OF HIGH
PRESSURE OVER THE WRN GREAT LAKES REGION AND A SFC TROUGH OVER THE
NRN HIGH PLAINS. THE AFOREMENTIONED HIGH WILL SLOWLY DRIFT OFF TO
THE EAST OVER THE NEXT COUPLE OF DAYS. BUT CONDITIONS SHOULD
REMAIN DRY ACROSS THE NORTHLAND THROUGH SATURDAY DUE TO THE
STRENGTH OF THE ANTICYCLONE. WINDS WILL TURN OUT OF THE SOUTH AND
BECOME GUSTY AT TIMES TODAY AND ESPECIALLY ON SATURDAY.
TEMPERATURES WILL REMAIN ABOVE NORMAL WITH HIGHS IN THE LOWER TO
MID 50S AND LOWS TONIGHT IN THE UPPER 20S AND LOWER 30S.
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY.
A VORTMAX WITH DEEPENING SFC-H85 LOW WILL LIFT ACROSS THE ERN
DAKOTAS AND OVER THE NW CORNER OF MINNESOTA DURING THE SATURDAY
NIGHT/SUNDAY MORNING PERIOD. THE LATEST RUNS OF THE GFS/NAM ARE
SLIGHTLY FURTHER WEST WITH THE LOW TRACK...IN AGREEMENT WITH THE
MORE CONSISTENT ECM. SOME RAIN SHOWERS WILL ACCOMPANY THE LOW AS
IT QUICKLY TRACKS OVER NORTHWEST MINNESOTA LATE SAT NIGHT/SUN
MORNING...MAINLY IN THE NORTHERN ZONES WHERE HAVE KEPT HIGH CHC
POPS. A DRY SLOT WILL WORK NORTHWARD OVER MINNESOTA AND NORTHERN
WISCONSIN SUNDAY AFTERNOON/EVENING...ENDING ANY LINGERING SHOWERS
IN THE BORDERLAND BY EARLY MONDAY MORNING. THE MAIN FOCUS WITH
THIS SYSTEM WILL BE THE PERSISTENT GUSTY SOUTHERLY WINDS SAT NIGHT
THAT WILL BACK OUT OF THE SOUTHWEST THEN WEST WHILE REMAINING
GUSTY THROUGH MONDAY. THE LATEST GFS/NAM ARE IN AGREEMENT THAT H92
WINDS INCREASE TO 40 KT SAT NIGHT...REMAINING STRONG THROUGH
MONDAY AS THE LOW REACHES HUDSON BAY. HAVE INCREASED WINDS/GUSTS
DURING THIS TIME.
WATCHING ANOTHER LOW THAT EJECTS OUT OF TEXAS EARLY NEXT WEEK AND
COULD BECOME A HEAVY RAIN PRODUCER THROUGH MID-WEEK FOR LOCATIONS
THAT REMAIN IN THE WARM SECTOR. LONG TERM MODELS CONTINUE TO SHOW
LARGE RUN TO RUN DIFFERENCES IN THE STORM TRACK AND HOW FAR NORTH
AND WEST INTO THE GREAT LAKES REGION THIS SYSTEM WILL REACH.
&&
.AVIATION.../06Z TAF ISSUANCE/
VFR CLEAR WILL CONTINUE DURING THE NEXT 36 HOURS. MID AND HIGH
CLOUDS SPREADING INTO WESTERN MN WILL ERODE AS THEY MEET MUCH
DRIER AIR. SOUTH WINDS WILL INCREASE AND BECOME GUSTY AROUND 25
KT THROUGH THE AFTERNOON...WITH LESSER WIND SPEEDS OVER
WISCONSIN.
&&
.POINT TEMPS/POPS...
DLH 48 31 50 43 / 0 0 10 40
INL 50 29 50 42 / 0 0 10 50
BRD 53 34 54 43 / 0 0 10 50
HYR 55 32 54 42 / 0 0 10 30
ASX 54 33 54 41 / 0 0 10 30
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...RED FLAG WARNING FROM NOON TODAY TO 6 PM CDT THIS EVENING FOR
MNZ010-018-025-026-033-034.
WI...NONE.
LS...NONE.
&&
SHORT TERM...BERDES
LONG TERM....GRANING
AVIATION...EOMHazardous weather outlook, Nov 4, 4:53 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 453 AM CDT FRI NOV 4 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-051030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 453 AM CDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT EXPECT INCREASED FIRE DANGER THIS AFTERNOON WEST OF A LINE FROM INTERNATIONAL FALLS TO AITKIN MN DUE TO GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITIES. FOR FURTHER DETAILS...PLEASE REFER TO THE LATEST FIRE WEATHER PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE OFFICE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LSZ121-140>148-051030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 453 AM CDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY MAY BE NEEDED LATE TONIGHT ACROSS THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR FROM TACONITE HARBOR TO GRAND PORTAGE MN. SOUTH WINDS OF 20 TO 25 KNOTS AND WAVES OF 3 TO 5 FT ARE POSSIBLE LATE TONIGHT WHICH WOULD CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY MAY BE NEEDED SATURDAY THROUGH MONDAY ACROSS ALL OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. SOUTHWEST WINDS UP TO 30 KNOTS AND WAVES OF 4 TO 8 FT ARE POSSIBLE THIS WEEKEND INTO EARLY NEXT WEEK...WHICH WOULD CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS. BERDES MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:29 PM CDT | Small Craft Advisory | DLH | 50 hr |
Nearby
Red Flag Warnings in Minnesota, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.